# SDR SWAA2021101815488

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 204.25 TO WS 228.25 LT WING ; 2021-403652 / [08] REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED BTW WS 204.25 TO WS 228.25 LT IAW B737-700 SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 30; REV A.; [09] COMPLETED STEP 8 REPLACED CORRUGATED PLATE TRAILING EDGE AND FASTENERS LOCATED BTW WS 204.25 TO WS 228.25 LT IAW B737-700 SRM 51-10-02 TEM 9; SRM 51-40-02 AND DWG 115A2001 SHEET 30; REV A.
